Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suggest medication for persistent vomiting and a paralyzed colon at 15% function

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2002
Answered : 3827 Questions
Question
I've been on linzess since it was made and it's stopped working for me any advice?

I was 22 when it came out I'm 31 now . The XXXXXXX clinic diagnosed me with basically a paralyzed colon it only functions 15%

As we speak in doubles over in the bathroom in so much pain I've been throwing up daily all food because I'm so backed up
Tue, 29 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Ivo Ditah 1 hour later
Brief Answer:
HAve you tried enemas?

Detailed Answer:
Hi and thanks so much for this query.

I know how uncomfortable you are feeling with such degree of constipation. The best and immediate relief is to get fecal disimpaction through an enema. If this is something you are familiar with, I will recommend one right away. If that is not the case, I will recommend that you use Urgent Care for assistance.

Giving your long history, I will not want to switch drugs in a hurry. I will recommend that your GI review the motility of the colon again. If the colon is so laxed,m surgery to take out the inactive section might be of help should medications fail.

I hope this guides and helps. I wish you well. Feel free to follow up with me for more information and clarifications if need be.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor